# SDR UPS03840930

- Difficulty date: June 16, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 74,804 hours, 24,952 cycles
- Engine: Pwa JT3D3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C LONGERON 17L AND FWD END FITTING CRACKED AT BS 1768     REMOVED LONGERON 17L AND END FITTING.   LOCATED, DRILLED LONGERON AND END  FITTING IAW SRM 51-1-24.   REMOVED AND REINSTALLED HYDRAULIC CASE AND LINES AT STA 1768 IAW MM 20-12-00.  INSTALLED LONGERON END FITTING IAW SRM 51-1-21,  51-1-20D.
